# SDR CALA2022013100281

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 77,669 hours, 30,122 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: 43r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BLIGE AREA 43R REPAIR CORRODED FR 22-27 REMOVED EXISTING REPAIR CUT & TRIMMED SECTION OF REPAR AND INSTA LLED REPAIR IN FWD CARGO PIT BETWEEN FR 26-27-RT ON STRINGER 42R T IAW SRM 51-72-11 AND SRM 53-21-13-300-003
